International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 24 |Article ID 307470 | https://doi.org/10.1155/S0161171200004610

Young Bae Jun, Kyung Ho Kim, "Intuitionistic fuzzy ideals of BCK-algebras", International Journal of Mathematics and Mathematical Sciences, vol. 24, Article ID 307470, 11 pages, 2000. https://doi.org/10.1155/S0161171200004610

Intuitionistic fuzzy ideals of BCK-algebras

Received16 Feb 2000

Abstract

We consider the intuitionistic fuzzification of the concept of subalgebras and ideals in BCK-algebras, and investigate some of their properties. We introduce the notion of equivalence relations on the family of all intuitionistic fuzzy ideals of a BCK-algebra and investigate some related properties.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views228
Downloads1177
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.